# SDR TWRA9619

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 71,681 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO LOUD BANG.  RETURNED TO LIMA, PERU.  NR 1 ENGINE EXPERIENCED TURBINE FAILURE.  ENGINE REPLACED. (M)
